• Aug 01, 2018 News! [CFP] 2019 the annual meeting of IJMO Editorial Board, ECDMO 2019, will be held in Amsterdam, Netherlands, February 16-18, 2019.   [Click]
  • Aug 06, 2018 News! Vol.7, No.1- Vol.7, No.4 has been indexed by EI (Inspec).   [Click]
  • Aug 06, 2018 News! Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
General Information
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2012 Vol.2(4): 508-512 ISSN: 2010-3697
DOI: 10.7763/IJMO.2012.V2.172

Identification of Nonlinear Systems in Presence of Outliers Using Robust Norm and Differential Evolution

Babita Majhi, H. Pal Thethi, and Jeetamitra Satpathy

Abstract—Conventional error based cost function provides unsatisfactory weight update of an adaptive system when outliers are present in the training signal. To alleviate this problem in this paper a hybrid approach using differential evolution (DE) and Wilcoxon norm is proposed to provide robust training in identification of complex nonlinear systems. Exhaustive simulation study shows superior performance of the new method compared to the conventional square error based minimization method.

Index Terms—Differential evolution, robust system identification, wilcoxon norm.

B. Majhi is with the Dept. of CS & IT, G. G. Vishwavidyalaya, Central University, Bilaspur, India (e-mail: babita.majhi@gmail.com).
H. P. Thethi is with School of Electronics, KIITS University, Bhubaneswar, India (e-mail: harpalnitr@gmail.com).
J. Satpathy is with Dept. of Electronics Engg, at Govt. Polytechnic, Bhubaneswar, India (e-mail: jeetams@sify.com).

[PDF]

Cite: Babita Majhi, H. Pal Thethi, and Jeetamitra Satpathy, "Identification of Nonlinear Systems in Presence of Outliers Using Robust Norm and Differential Evolution," International Journal of Modeling and Optimization vol. 2, no. 4, pp. 508-512, 2012.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com